Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

Search the Community

Showing results for tags 'quetiapine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!
  • All In's Let's test a topic

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 5 results

  1. Hi all! I'm brand spanking new to the forums and I already have a question..is it normal for one's resting heart rate to steadily increase while starting Seroquel? Or should I be concerned? I'll admit I'm a bit anxious of it, though being a hypochondriac certainly doesn't help. I think I freaked myself out a bit today reading about how it can cause long QT syndrome and such. My FitBit (god bless that little watch) has tracked my heart rate steadily increasing since I began taking it (9/8/18), and I take half of a 25mg pill (so about 13mg) nightly before bed. I'm 5'8 and hovering around 108-111 lbs. Yes, I'm very underweight and that's actually part of why my doctor prescribed Seroquel, so it could help me gain weight (and raise my blood pressure). If it matters any, my only non-MI related diagnosis is ulcerative colitis, and I've been fighting that battle for ~2-3 years before it's finally recently gone into remission (before the Seroquel). I take no other medications at all and only supplement with a mild daily multi-vitamin. From previous tests my heart has been perfectly healthy, and my electrolytes/blood work have come back normal. Normal RHR for me is in the mid 60's to low 70's. Highest recorded RHR on my FitBit so far is 77bpm. I'm aware this is still perfectly within normal range, but isn't my body's normal. So just trying to gauge when/if I should be worried and talk to my doctor or ride it out. Seems like even the slightest of physical exertion shoots my heart rate into 100+bpm. Thanks much!! -P
  2. Hi guys, just started seroquel/quetiapine 25 mg two days ago. I think it makes me hypomanic. Has anyone else experienced this? Does it go away? Im taking it for bipolar disorder
  3. I am married to my husband almost 20 years and I have spent the last 5 years thinking/ acting out constantly about other men. Usually it is one obsession that lasts about 12 months or so and is quickly followed by another Sometimes it goes to emotional affairs, flirting, once to sexting but always, always in my head, constant intrusive fantasy of a ‘new life’. Husb doesn’t know all of it but enough to hurt and dismay. We are in therapy and no, i will not tell all - that’s just me unburdening my crap. He is a good man. I need this to stop in my head. I’m BPII, CPTSD etc, already on Lith, Efexor, Lamotrigine, anti-ep So tired of running from thoughts. Doc not sure what to do- tells me to buy lingerie to wear for husband🙄. Been there done that. She thinks it is kind of funny but that my life would not be very good if i left him with MI (he is ‘big’ around town). He really is great and my best friend. The thoughts won’t stop though continuous rumination about other blokes. THAT’S what is most distressing. I hate myself for this. I’m so very very tired. I’m thinking of asking doc for quetiapine or similar to calm this mind? Anyone been the same position of feeling like a lying, sneaky whore? Any thoughts received gratitude. Except maybe more marriage counselling, talking, hurting him and the kids. This is my crappy rumination, i need it out. This is on me.
  4. Hi, I take generic Quetiapine 200 mg for anxiety and insomnia. There was a lot of improvement but I still suffer from anxiety/panic attacks. My doc tried increasing the Quetiapine dose up to 400 mg but I didn't notice any improvement. Looks like 200 mg is the optimum dose. If my sleep quality is good, the day will be very calm and relaxed. I observed that if I take Quetiapine 200 mg + Diazepam 10 mg before sleep then my anxiety/panic attacks are totally under control. Sleep quality was very good. There was no daytime drowsiness either. It was just perfect. But the problem is that benzodiazepines are not for long-term use. So, we have been trying to find other medications that can augment Quetiapine just like Diazepam did. Quetiapine 200 mg + Trazodone 50 mg caused a lot of drowsiness and daytime dizziness. I could not take the combination for more 5 days. Quetiapine 200 mg + Tegretol 300 mg actually reduced the sleep quality and increased anxiety (Tegretol and Trileptal reduce the effectiveness of Quetiapine). Quetiapine 200 mg + Lithium caused a lot of daytime drowsiness but there was no improvement in my anxiety/panic attacks. What other medications can I take along with Quetiapine before sleep to further improve the sleep quality? Is anyone taking any medications in addition to Quetiapine before sleep? Thank you for your responses.
  5. I have quite a long history of major depressive disorder, with anxiety, along with an ED that I've recovered and relapsed with several times over the last 15 years. Over the years I've been prescribed paxil(gave me double vision), citalopram (worked well for around 12 years, but left me constantly exhausted and flat) and currently effexor-xr/venlafaxine. I'm currently spiraling down pretty badly, after over a year of several traumatic events and other stressors, and my dr has prescribed seroquel/quetiapine 25mg, to help me sleep and as an ajunct to the effexor I'm already taking. I've taken it two nights so far, and I don't know if I should persevere with it or not. It helps me sleep alright, I'm asleep by 10:30pm, instead of still being awake at 3am, however I have such a hangover that doesn't wear off until about 5pm, and it seems to be making me angry and even more depressed. This is a small dose so it shouldn't be hitting me so hard? Should I persevere? I'm currently not functional due to MDD, have had to take time off work, don't know if I even still have a job. I'm also struggling with the idea of taking an antipsychotic when I'm not psychotic. The stigma etc. Which is in my own head because the only people who know I'm taking it are my self and my dr. And I'm afraid of losing my intelligence on it. I pride myself on my intelligence. It's the only strength I feel I have.
×